A new result on the robust stability of uncertain systems with time-varying delay

Jun Juh Yan, Jason Sheng Hong Tsai, Fan Chu Kung

Research output: Contribution to journalArticlepeer-review

31 Citations (Scopus)

Abstract

A stability criterion for uncertain systems with time-varying delay is derived via the Lyapunov functional approach. By checking the Hamiltonian matrix and solving an algebraic Riccati equation, a new bound on allowable stability preserving nonlinear perturbations is presented. The result obtained here is shown to be less conservative than others reported in the literature.

Original languageEnglish
Pages (from-to)914-916
Number of pages3
JournalIEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications
Volume48
Issue number7
DOIs
Publication statusPublished - 2001 Jul 1

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'A new result on the robust stability of uncertain systems with time-varying delay'. Together they form a unique fingerprint.

Cite this